Alert archive / South Carolina / Flash Flood Warnings in 2014
Flash Flood Warning 25, NWS Charleston, SC
NWS Charleston, SC issued this flash flood warning at Sep 16, 2014, 3:48 PM EDT for Berkeley County, Charleston County, South Carolina. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 16, 2014, 3:48 PM EDT (19:48 UTC)
- Expired
- Sep 16, 2014, 10:17 PM EDT
- In force
- 6 hr
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Berkeley County, SC, Charleston County, SC
The radar
The Charleston,SC radar (KCLX), 108 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 16, 4:20 PM EDT | HEAVY RAIN 0 | 1 Wnw Charleston, SC | PUBLIC REPORTED WATER ACCUMULATING AT INTERSECTION OF PRESIDENT AND CANNON STREETS IN DOWNTOWN CHARLESTON. |
| Sep 16, 4:35 PM EDT | FLASH FLOOD | 1 W Charleston, SC | A SECTION OF CHERRY STREET WAS CLOSED DUE TO HIGH WATER. |
| Sep 16, 4:35 PM EDT | FLASH FLOOD | Charleston, SC | ASHLEY AVENUE IS CLOSED BETWEEN BENNETT AND HALSEY STREETS DUE TO HIGH WATER. |
| Sep 16, 4:35 PM EDT | FLASH FLOOD | Charleston, SC | THE INTERSECTION OF CALHOUN STREET AND RUTLEDGE AVENUE IS CLOSED DUE TO HIGH WATER. |
| Sep 16, 5:25 PM EDT | FLASH FLOOD | Charleston, SC | THE INTERSECTION OF SOUTH MARKET STREET AND CHURCH STREET WAS CLOSED DUE TO HIGH WATER. |
| Sep 16, 5:35 PM EDT | FLASH FLOOD | 1 Nw Charleston, SC | THE INTERSECTION OF ASHLEY AVENUE AND FISHBURNE STREET WAS CLOSED DUE TO HIGH WATER. |
| Sep 16, 5:47 PM EDT | FLASH FLOOD | 1 Sw West Ashley, SC | A ROAD WAS CLOSED DUE TO FLOODING NEAR THE INTERSECTION OF ELSEY DRIVE AND LASALLE AVENUE. |
| Sep 16, 6:20 PM EDT | FLASH FLOOD | Charleston, SC | DISPATCH REPORTS ROADS REMAIN CLOSED DUE TO FLOODING NEAR THE INTERSECTION OF CHURCH STREET AND MARKET STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.8 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1241 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
820
WGUS52 KCHS 161948
FFWCHS
SCC015-019-162245-
/O.NEW.KCHS.FF.W.0025.140916T1948Z-140916T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
348 PM EDT TUE SEP 16 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME SOUTH CENTRAL BERKELEY COUNTY IN SOUTHEAST SOUTH
CAROLINA...
CENTRAL CHARLESTON COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 645 PM EDT
* AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OCCURRING NEAR DOWNTOWN CHARLESTON...OR ABOUT OVER
DOWNTOWN CHARLESTON...MOVING SOUTHEAST AT 5 MPH.
DOPPLER RADAR HAS INDICATED THAT OVER A HALF OF AN INCH OF RAIN
HAS FALLEN IN DOWNTOWN CHARLESTON...WITH AN ADDITIONAL INCH TO TWO
INCHES EXPECTED IN THE NEXT COUPLE OF HOURS.
* FLASH FLOODING IS EXPECTED IN AND AROUND...
CHARLES TOWNE LANDING...CHARLESTON NAVAL COMPLEX...CHARLESTON...
DOWNTOWN CHARLESTON...JAMES ISLAND...MOUNT PLEASANT...MOUNT
PLEASANT TOWNE CENTRE...FORT JOHNSON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH TIDE WILL INHIBIT RUNOFF OF HEAVY RAIN...FLOODING AREAS OF POOR
DRAINAGE IN DOWNTOWN CHARLESTON. AREAS MOST PRONE TO FLOODING INCLUDE
THE MARKET...CROSSTOWN...EAST BAY STREET AND MORRISON DRIVE.
TO REPORT FLOODING...CONTACT THE NATIONAL WEATHER SERVICE IN
CHARLESTON TOLL FREE AT 1-888-383-2024.
&&
LAT...LON 3275 7986 3278 7987 3277 7988 3278 7990
3278 7991 3277 7991 3277 7992 3276 7991
3276 7988 3275 7987 3274 7987 3268 8000
3287 8007 3288 7984 3278 7980
$$6 follow-up statements
255
WGUS72 KCHS 162050
FFSCHS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
450 PM EDT TUE SEP 16 2014
SCC015-019-162245-
/O.CON.KCHS.FF.W.0025.000000T0000Z-140916T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHARLESTON SC-BERKELEY SC-
450 PM EDT TUE SEP 16 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
EXTREME SOUTH CENTRAL BERKELEY AND CENTRAL CHARLESTON COUNTIES...
AT 440 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED MULTIPLE
ROAD CLOSURES IN DOWNTOWN CHARLESTON DUE TO FLOODING...WITH
ADDITIONAL HEAVY RAINFALL POSSIBLE FOR THE NEXT COUPLE OF HOURS. THE
AREA OF HEAVY RAIN WAS LOCATED NEAR DOWNTOWN CHARLESTON...MOVING
SOUTHEAST AT 5 MPH.
FLASH FLOODING IS EXPECTED IN AND AROUND DOWNTOWN CHARLESTON...
CHARLESTON...DANIEL ISLAND...JAMES ISLAND...MOUNT PLEASANT...NORTH
CHARLESTON...SULLIVANS ISLAND...WEST ASHLEY...CHARLES TOWNE
LANDING...CHARLESTON NAVAL COMPLEX...FORT JOHNSON...FORT SUMTER...
JAMES ISLAND COUNTY PARK...MAYBANK BRIDGE AND MOUNT PLEASANT TOWNE
CENTRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID DRIVING INTO WATER ON THE ROAD. THE WATER IS USUALLY DEEPER
THAN IT APPEARS AND THE ROAD MAY BE WASHED OUT. ONLY ONE FOOT OF
WATER WILL STALL A VEHICLE AND LESS THAN TWO FEET OF WATER CAN FLOAT
AND CARRY AWAY A VEHICLE. FLOODING IS THE NUMBER ONE WEATHER-RELATED
CAUSE OF DEATH IN THE UNITED STATES. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO NWS.CHARLESTONSC@NOAA.GOV. REPORTS CAN ALSO BE SENT
THROUGH TWITTER USING #WXREPORT.
&&
LAT...LON 3275 7986 3278 7987 3277 7988 3278 7990
3278 7991 3277 7991 3277 7992 3276 7991
3276 7988 3275 7987 3273 7988 3268 8000
3287 8007 3288 7984 3278 7980
$$007
WGUS72 KCHS 162146
FFSCHS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
546 PM EDT TUE SEP 16 2014
SCC015-019-162245-
/O.CON.KCHS.FF.W.0025.000000T0000Z-140916T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHARLESTON SC-BERKELEY SC-
546 PM EDT TUE SEP 16 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
EXTREME SOUTH CENTRAL BERKELEY AND CENTRAL CHARLESTON COUNTIES...
AT 534 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS CONTINUED TO REPORT
ROAD CLOSURES IN DOWNTOWN CHARLESTON DUE TO FLOODING. THE AREA OF
HEAVY RAIN WAS LOCATED NEAR DOWNTOWN CHARLESTON...MOVING SOUTHEAST
AT 5 MPH.
DOPPLER RADAR HAS INDICATED UP TO AN INCH AND A HALF OF RAIN HAS
FALLEN OVER DOWNTOWN CHARLESTON OVER THE PAST COUPLE HOURS.
ADDITIONAL RAINFALL AMOUNTS OVER AN INCH ARE POSSIBLE.
FLASH FLOODING IS EXPECTED IN AND AROUND DOWNTOWN CHARLESTON...
CHARLESTON...DANIEL ISLAND...JAMES ISLAND...MOUNT PLEASANT...NORTH
CHARLESTON...SULLIVANS ISLAND...WEST ASHLEY...CHARLES TOWNE
LANDING...CHARLESTON NAVAL COMPLEX...FORT JOHNSON...FORT SUMTER...
JAMES ISLAND COUNTY PARK...MAYBANK BRIDGE AND MOUNT PLEASANT TOWNE
CENTRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID DRIVING INTO WATER ON THE ROAD. THE WATER IS USUALLY DEEPER
THAN IT APPEARS AND THE ROAD MAY BE WASHED OUT. ONLY ONE FOOT OF
WATER WILL STALL A VEHICLE AND LESS THAN TWO FEET OF WATER CAN FLOAT
AND CARRY AWAY A VEHICLE. FLOODING IS THE NUMBER ONE WEATHER-RELATED
CAUSE OF DEATH IN THE UNITED STATES. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO NWS.CHARLESTONSC@NOAA.GOV. REPORTS CAN ALSO BE SENT
THROUGH TWITTER USING #WXREPORT.
&&
LAT...LON 3275 7986 3278 7987 3277 7988 3278 7990
3278 7991 3277 7991 3277 7992 3276 7991
3276 7988 3275 7987 3273 7988 3268 8000
3287 8007 3288 7984 3278 7980
$$988
WGUS52 KCHS 162240
FFWCHS
SCC015-019-170145-
/O.EXT.KCHS.FF.W.0025.000000T0000Z-140917T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
640 PM EDT TUE SEP 16 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
EXTREME SOUTH CENTRAL BERKELEY COUNTY IN SOUTHEAST SOUTH
CAROLINA...
CENTRAL CHARLESTON COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 945 PM EDT
* AT 634 PM EDT...LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL ROAD
CLOSURES DOWNTOWN CHARLESTON DUE TO FLOODING.
THE HEAVIEST RAIN HAS MOVED OUT OF THE AREA...HOWEVER LIGHT TO
MODERATE RAINS WILL CONTINUE. DRAINAGE WILL BE SLOW TO OCCUR AND
THUS ROADS WILL REMAIN CLOSED.
* FLASH FLOODING IS EXPECTED IN AND AROUND...
CHARLESTON...DOWNTOWN CHARLESTON...MOUNT PLEASANT...JAMES ISLAND
COUNTY PARK...FORT JOHNSON...JAMES ISLAND...FORT SUMTER...SULLIVANS
ISLAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID DRIVING INTO WATER ON THE ROAD. THE WATER IS USUALLY DEEPER
THAN IT APPEARS AND THE ROAD MAY BE WASHED OUT. ONLY ONE FOOT OF
WATER WILL STALL A VEHICLE AND LESS THAN TWO FEET OF WATER CAN FLOAT
AND CARRY AWAY A VEHICLE. FLOODING IS THE NUMBER ONE WEATHER-RELATED
CAUSE OF DEATH IN THE UNITED STATES. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...CONTACT THE NATIONAL WEATHER SERVICE IN
CHARLESTON TOLL FREE AT 1-888-383-2024.
&&
LAT...LON 3275 7986 3278 7987 3277 7988 3278 7990
3278 7991 3277 7991 3277 7992 3276 7991
3276 7988 3275 7987 3273 7988 3268 8000
3287 8007 3288 7984 3278 7980
$$883
WGUS72 KCHS 170012
FFSCHS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
812 PM EDT TUE SEP 16 2014
SCC015-019-170145-
/O.CON.KCHS.FF.W.0025.000000T0000Z-140917T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHARLESTON SC-BERKELEY SC-
812 PM EDT TUE SEP 16 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
EXTREME SOUTH CENTRAL BERKELEY AND CENTRAL CHARLESTON COUNTIES...
AT 805 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT MANY
ROADS IN THE WARNED AREA REMAIN CLOSED DUE TO STANDING WATER FROM
EARLIER HEAVY RAIN.
FLASH FLOODING IS EXPECTED IN AND AROUND DOWNTOWN CHARLESTON...
CHARLESTON...DANIEL ISLAND...JAMES ISLAND...MOUNT PLEASANT...NORTH
CHARLESTON...SULLIVANS ISLAND...WEST ASHLEY...CHARLES TOWNE
LANDING...CHARLESTON NAVAL COMPLEX...FORT JOHNSON...FORT SUMTER...
JAMES ISLAND COUNTY PARK...MAYBANK BRIDGE AND MOUNT PLEASANT TOWNE
CENTRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WATER DEPTH IS NEARLY IMPOSSIBLE TO DETERMINE AT NIGHT. DO NOT
ATTEMPT TO CROSS WATER ON THE ROADWAY EVEN IF IT APPEARS SHALLOW.
FIND AN ALTERNATE ROUTE. A SHORT DELAY IN YOUR TRAVEL PLANS IS BETTER
THAN LOSING YOUR CAR...OR YOUR LIFE.
&&
LAT...LON 3275 7986 3278 7987 3277 7988 3278 7990
3278 7991 3277 7991 3277 7992 3276 7991
3276 7988 3275 7987 3273 7988 3268 8000
3287 8007 3288 7984 3278 7980
$$359
WGUS52 KCHS 170143
FFWCHS
SCC015-019-170345-
/O.EXT.KCHS.FF.W.0025.000000T0000Z-140917T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
943 PM EDT TUE SEP 16 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
EXTREME SOUTH CENTRAL BERKELEY COUNTY IN SOUTHEAST SOUTH
CAROLINA...
CENTRAL CHARLESTON COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 1145 PM EDT
* AT 938 PM EDT...LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL ROADS
REMAIN CLOSED IN DOWNTOWN CHARLESTON DUE TO FLOODING.
ALTHOUGH THE HEAVIEST RAIN HAS MOVED OUT OF THE AREA...LIGHT RAIN
WILL CONTINUE TO AFFECT THE WARNED AREA. DRAINAGE WILL BE SLOW TO
OCCUR AND ROADS HAVE REMAINED CLOSED.
* FLASH FLOODING IS EXPECTED IN AND AROUND...
FORT JOHNSON...FORT SUMTER...CHARLESTON...DOWNTOWN CHARLESTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AVOID DRIVING INTO WATER ON THE ROAD. THE WATER IS USUALLY DEEPER
THAN IT APPEARS AND THE ROAD MAY BE WASHED OUT. ONLY ONE FOOT OF
WATER WILL STALL A VEHICLE AND LESS THAN TWO FEET OF WATER CAN FLOAT
AND CARRY AWAY A VEHICLE. FLOODING IS THE NUMBER ONE WEATHER-RELATED
CAUSE OF DEATH IN THE UNITED STATES. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
WATER DEPTH IS NEARLY IMPOSSIBLE TO DETERMINE AT NIGHT. DO NOT
ATTEMPT TO CROSS WATER ON THE ROADWAY EVEN IF IT APPEARS SHALLOW.
FIND AN ALTERNATE ROUTE. A SHORT DELAY IN YOUR TRAVEL PLANS IS BETTER
THAN LOSING YOUR CAR...OR YOUR LIFE.
TO REPORT FLOODING...CONTACT THE NATIONAL WEATHER SERVICE IN
CHARLESTON TOLL FREE AT 1-888-383-2024.
&&
LAT...LON 3275 7986 3278 7987 3277 7988 3278 7990
3278 7991 3277 7991 3277 7992 3276 7991
3276 7988 3275 7987 3273 7988 3268 8000
3287 8007 3288 7984 3278 7980
$$524
WGUS72 KCHS 170217
FFSCHS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1017 PM EDT TUE SEP 16 2014
SCC015-019-170224-
/O.CAN.KCHS.FF.W.0025.000000T0000Z-140917T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHARLESTON SC-BERKELEY SC-
1017 PM EDT TUE SEP 16 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME SOUTH
CENTRAL BERKELEY AND CENTRAL CHARLESTON COUNTIES...
ROADS PREVIOUSLY CLOSED HAVE BEEN OPENED IN DOWNTOWN CHARLESTON...SO
THE WARNING IS CANCELLED.
STAY TUNED TO NOAA WEATHER RADIO ALL-HAZARDS OR LOCAL MEDIA FOR THE
LATEST WEATHER INFORMATION.
LAT...LON 3275 7986 3278 7987 3277 7988 3278 7990
3278 7991 3277 7991 3277 7992 3276 7991
3276 7988 3275 7987 3273 7988 3268 8000
3287 8007 3288 7984 3278 7980
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Sep 16, 1:26 PM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Sep 16, 1:26 PM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
126 PM EDT TUE SEP 16 2014
.SYNOPSIS...
A STRONG COLD FRONT WILL APPROACH FROM THE NORTHWEST TODAY AND
PUSH THROUGH THE REGION LATE WEDNESDAY. AN INLAND WEDGE OF HIGH
PRESSURE WILL THEN PREVAIL IN THE WAKE OF THE FRONT INTO THE
WEEKEND. ANOTHER COLD FRONT WILL APPROACH FROM THE WEST EARLY NEXT
WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A BROAD LARGE SCALE TROUGH WILL PREVAIL ACROSS THE EASTERN HALF OF
THE NATION TODAY AS SHORT WAVE ENERGY CONTINUES TO FEED INTO THE
TROUGH WITHIN THE WEST/NW FLOW ALOFT. OUR SURFACE PATTERN IS WEAK
BUT DEFINED BY DEVELOPING PRE-FRONTAL TROUGH ALIGNED NE-SW THAT
LOOKS TO STAY OFF TO OUR NW THROUGH DARK. THIS SCENARIO SETS THE
STAGE FOR MORE MORE FAIRLY ACTIVE CONVECTIVE AFTERNOON.
WATER VAPOR SATELLITE IMAGES SHOWING A COUPLE OF MID LEVEL
IMPULSES HEADING OUR WAY FROM UPSTREAM. ONE IS OVER SOUTHERN GA
AND THE SECOND IS A STRUNG OUT BUT PRONOUNCED VORT LOBE ENTERING
THE UPSTATE OF SC AND INTO NORTHERN GA. THESE FEATURES WILL IMPACT
THE AREA THIS AFTERNOON OR EVENING...AND THAT PLUS UPPER DIFLUENCE
ASSOCIATED WITH THE RIGHT REAR QUAD OF AN 250 MB JET WILL SUPPLY
THE NECESSARY FORCING FOR ASCENT. MEANWHILE THERE IS STILL AN
ABUNDANCE OF MOISTURE...UP ALMOST AT 2 STANDARD DEVIATIONS ABOVE
NORMAL. STEERING FLOW IS A LITTLE MORE NOTICEABLE THAN RECENT
DAYS...BUT STILL SLOW ENOUGH TO SUPPORT LIMITED MOVEMENT TO OUR
SHOWERS AND T-STORMS. PLUS THE CONVECTION WILL BE STEERED TOWARD
THE COAST WITH THE WEST/NW FLOW AND WILL BUMP UP AGAINST THE
PINNED SEA BREEZE /ONCE IT ACTUALLY DEVELOPS/...WHICH IMPLIES THAT A
PILING UP OF RAINFALL CAN OCCUR AS IT HAS NOWHERE FURTHER EAST OR
SE TO GO...STUCK AT THE SEA BREEZE BOUNDARY. WE ARE STILL HITTING
THE COASTAL ZONES OF SC AND AREAS SOUTH OF I-16 IN SE GA WITH THE
FLASH FLOOD WATCH...AND IT/S IN THESE AREAS THAT HAVE THE HIGHEST
POPS IN THE 60-70 PERCENT RANGE.
COVERAGE OF SHOWERS AND T-STORMS WILL CONTINUE TO INCREASE THIS
AFTERNOON OVER OUR NORTHERN AND EASTERN FIRST WHERE WE HAVE SEEN
SOME INSOLATION FROM EARLIER IN THE DAY. FURTHER SOUTH THE
INSOLATION HAS BEEN SLOWER IN ARRIVING AND CINH HAS BEEN HOLDING
ON...THUS DELAYING THE ONSET OF CONVECTION. BUT THAT AREA WILL
ALSO GET IN ON THE ACTION BY 3 OR 4 PM. RAINFALL IN OUR EASTERN
AND SOUTHERN ZONES WILL EXPERIENCE RAINFALL HEAVY AT TIMES. THE
INCREASE IN SHOWERS AND T-STORMS WILL BE THE RESULT OF THE
PERTURBATIONS ALOFT...THE PINNED SEA BREEZE...DIFFERENTIAL HEATING
BOUNDARIES FROM MORNING FOG/STRATUS AND OUTFLOW BOUNDARY
INTERACTIONS OCCUR. FURTHER WEST AND NW WE/LL RELY ON BOUNDARY
INTERACTIONS TO POP ANY CONVECTION...AND POPS ARE HELD TO 30-40
PERCENT DURING THE SECOND HALF OF THE AFTERNOON.
ALSO OF NOTE...THERE IS A TAD BIT DRIER AND COLDER AIR IN THE MID
LEVELS AND MORE MOVEMENT IN THE TROPOSPHERE THAN OF LATE.
MODIFIED 12Z SOUNDINGS AND RECENT SPC MESO-ANALYSIS HAS SOME
DECENT THERMODYNAMICS....PERHAPS SUPPORTIVE A FEW STRONGER OR
EVEN MARGINALLY SEVERE STORMS WHERE THE BOUNDARY
INTERACTIONS...MERGERS AND/OR COLLISIONS OCCUR. THIS IS A LOW END
PROBABILITY...BUT WORTHY OF TALKING ABOUT WITH FREQUENT LIGHTNING
AND STRONG DOWNBURSTS OF WIND POSSIBLE IN A COUPLE OF THE TALLER
STORMS.
DOWNSLOPE FLOW OFF THE MOUNTAINS AND WARM ADVECTION IN ADVANCE OF
THE SURFACE TROUGH AND UPSTREAM COLD FRONT WILL NEGATE THE EFFECTS
OF EXTENSIVE CLOUD COVER TO WARM TEMPS YET AGAIN ABOVE
CLIMATOLOGICAL NORMS. THERE IS EVEN SOME POCKETS OF DECENT
INSOLATION BETWEEN LARGE BREAKS IN THE CLOUD COVER THROWN INTO THE
MIX. WE MIGHT BE A LITTLE CONSERVATIVE ON ACTUAL HIGHS...BUT WE
HAVE TWEAKED TEMPS A DEGREE OR 2...MAINLY INTO THE UPPER 80S OR
NEAR 90 AWAY FROM THE IMMEDIATE COAST. PENDING TRENDS WE MIGHT
EVEN NEED TO GO A TAD HIGHER. KEEP IN MIND THAT ONCE CONVECTION
INITIATES AND COVERAGE SPREADS OUT THAT OUR DIURNAL TEMP CURVE
WILL NEED BIG ADJUSTMENTS. WE HAVE LEANED THIS WAY IN OUR HOURLY
TEMP FORECAST...BUT NO DOUBT FUTURE AMENDMENTS WILL BE REQUIRED.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
TONIGHT...CONVECTION WILL QUICKLY WANE THIS EVENING WITH THE LOSS
OF INSOLATION. THE RISK FOR RAINFALL WILL GRADUALLY SHIFT OFFSHORE
CLOSER TO THE WESTERN WALL OF THE GULF STREAM AS A COLD FRONT
QUICKLY APPROACHES FROM THE NORTH. THE FRONT LOOKS TO REMAIN NORTH
AND NORTHWEST OF THE AREA THROUGH SUNRISE WEDNESDAY. SOME CLEARING
WILL LIKELY TAKE HOLD EARLY WEDNESDAY...ESPECIALLY ACROSS THE
WESTERN ZONES. WILL HAVE TO WATCH FOR POSSIBLE LOW STRATUS AND FOG
ONCE AGAIN GIVEN THE WET GROUNDS AND THE LIGHT WIND FIELDS THAT
WILL BE IN PLACE.
WEDNESDAY...THE SURFACE TROUGH WILL HAVE SHIFTED OFF THE SOUTHEAST
COASTLINE BY DAYBREAK...JUST DOWNSTREAM OF A SERIES OF SHORTWAVES
EMBEDDED WITHIN THE BASE OF A SHARPENING UPPER TROUGH AXIS.
PROGRESSION OF A STRONG COLD FRONT THROUGH THE FORECAST AREA
WILL LIKELY BE DELAYED UNTIL THE EVENING OR NIGHTTIME
PERIOD...WHEN A MORE DISTINCT AIR MASS CHANGE IS EVIDENT ALONG THE
LEADING EDGE OF STRONG HIGH PRESSURE BUILDING FROM THE
WEST/NORTHWEST. THE RIBBON OF DEEP LAYER MOISTURE RESPONSIBLE FOR
SEVERAL DAYS OF HEAVY RAIN EARLIER IN THE WEEK WILL HAVE MOVED TO
THE EAST/SOUTHEAST WITH THE SURFACE TROUGH. HOWEVER...THERE
APPEARS SUFFICIENT RESIDUAL MOISTURE TO SUPPORT SCATTERED
THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON TIME
FRAME...ESPECIALLY AS SHORTWAVE ENERGY TRACKS THROUGH THE REGION
AND SEABREEZE DEVELOPMENT PROVIDES SOME FORCING/CONVERGENCE.
ISOLATED SHOWERS/THUNDERSTORMS COULD ACCOMPANY THE FRONT TOWARD
THE COASTLINE THROUGH MIDNIGHT...AND THEN EXPECT BEST RAIN CHANCES
TO SHIFT OVER THE MARINE ZONES DURING THE PRE-DAWN HOURS. HIGH
TEMPERATURES WILL ONCE AGAIN RISE ABOVE SEASONAL NORMALS WITHIN
DOWNSLOPE FLOW AND PRE-FRONTAL COMPRESSION...PEAKING IN THE UPPER
80S AWAY FROM THE LOCALLY COOLER COASTLINE. LOW TEMPERATURES WILL
STILL BE A DEGREE OR TWO ABOVE NORMAL...YET TREND COOLER THAN
PREVIOUS NIGHTS BY FALLING INTO THE MID TO UPPER 60S.
THURSDAY AND FRIDAY...NORTHEAST FLOW DEVELOPING IN THE WAKE OF THE
FRONT AND WITHIN BUILDING HIGH PRESSURE FROM THE NORTH WILL
SUPPORT A NOTABLE COOLING TREND LATE IN THE WEEK. HIGH
TEMPERATURES ON THURSDAY WILL ONLY PEAK IN THE LOW TO MID
80S...WHILE ONLY RISING TO THE LOWER 80S FOR FRIDAY AFTERNOON.
NIGHTTIME LOW TEMPERATURES WILL ALSO REFLECT THE AIR MASS
CHANGE...AS LOWER DEWPOINTS/DRIER AIR ALLOW TEMPERATURES TO FALL
INTO THE LOW TO MID 60S. AS THE CENTER OF THE SURFACE HIGH TRACKS
FROM THE GREAT LAKES REGION THURSDAY AND INTO THE NEW ENGLAND
STATES FRIDAY...THE INLAND WEDGE WILL AMPLIFY DOWN THE
APPALACHIANS AND A COASTAL TROUGH WILL TAKE SHAPE ON THE SOUTHERN
COASTLINE. THIS PATTERN COULD ALLOW A DISTINCT GRADIENT IN
PRECIPITATION POTENTIAL BETWEEN THE DRIER INLAND AREAS AND COASTAL
COUNTIES NEAR CONVERGENCE ALONG THE TROUGH. RAIN COVERAGE WILL
STILL BE CONSIDERABLY LOWER THAN EARLIER IN THE WEEK FOR ALL
LOCATIONS...AND WILL ADVERTISE JUST ISOLATED SHOWERS/THUNDERSTORMS
INLAND AND SCATTERED ALONG THE COAST...MAINLY DURING THE AFTERNOON
PERIOD.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
A WEDGE OF SURFACE HIGH PRESSURE INLAND AND A COASTAL TROUGH WILL
CONTROL THE PATTERN THROUGH SATURDAY...BEFORE BREAKING DOWN SUNDAY
AHEAD OF ANOTHER STRONG COLD FRONT APPROACHING EARLY NEXT WEEK.
EXPECT BEST RAIN CHANCES TO BE FOUND ALONG THE COAST AND OVER THE
MARINE ZONES THROUGH THE WEEKEND...AS THESE LOCATIONS WILL BE
CLOSEST TO MOISTURE AND CONVERGENCE ASSOCIATED WITH THE COASTAL
TROUGH. HIGH TEMPERATURES WILL ONCE AGAIN BE SUPPRESSED IN THE
LOWER 80S FOR SATURDAY AFTERNOON...BEFORE CONDITIONS BEGIN TO
MODERATE SUNDAY AS THE INLAND WEDGE PATTERN WEAKENS. MEDIUM RANGE
MODELS ARE SUGGESTING THAT THE NEXT COLD FRONT COULD MOVE THROUGH
THE REGION BY TUESDAY...YET ARE NOT INDICATING A SUBSTANTIAL
AMOUNT OF PRECIPITATION ASSOCIATED WITH ITS PROGRESSION. WILL THUS
REMAIN RATHER CONSERVATIVE WITH RAIN CHANCES TOWARD THE END OF THE
FORECAST PERIOD...CAPPING POPS IN THE SLIGHT CHANCE TO LOW CHANCE
RANGE FOR MONDAY AND TUESDAY.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
COVERAGE OF SHRA AND TSRA WILL BE ON THE RISE DURING THE MID AND
LATE AFTERNOON...ALLOWING FOR POSSIBLE DIRECT IMPACTS AT BOTH KCHS
AND KSAV. MOST LIKELY TIME FRAME IS FROM 20-23Z AT KCHS AND FROM
21-24Z AT KSAV. MVFR OR LOWER CONDITIONS ARE POSSIBLE AS A
RESULT...WITH HEAVY RAINS AND GUSTY WINDS A CONCERN.
ACTIVITY WILL WANE THIS EVENING...AND GIVEN WET GROUNDS...LITTLE
TO NO WINDS AND A DECENT NOCTURNAL INVERSION TO FORM WE LOOK FOR
SOME LOW STRATUS AND/OR FOG LATE TONIGHT INTO WEDNESDAY MORNING.
MVFR OR LOWER CONDITIONS ARE AGAIN A POSSIBILITY...BEFORE VFR
CONDITIONS RETURN AFTER 13-14Z WEDNESDAY.
EXTENDED AVIATION OUTLOOK...PERIODIC FLIGHT RESTRICTIONS POSSIBLE
IN OCCASIONAL SHRA AND/OR TSRA DURING THE AFTERNOON AND EARLY
NIGHT TIME PERIODS...AND IN LATE NIGHT/MORNING LOW STRATUS AND/OR
FOG.
&&
.MARINE...
TODAY...A FAIRLY NEBULOUS PRESSURE PATTERN SETS UP UNDERNEATH
WEAK HIGH PRESSURE AND IN ADVANCE OF OUR NEXT UPSTREAM COLD FRONT.
THIS WILL ALLOW FOR LIGHT WEST/NW TO GIVE WAY TO A RESULTANT
SOUTH/SW SEA BREEZE CIRCULATION DURING THE MID AND LATE AFTERNOON.
ALTHOUGH AT TIMES THE WIND FIELDS WILL BECOME SOMEWHAT MUDDLED IN
CHARLESTON HARBOR AND THE NEARBY COASTAL WATERS DUE TO CONVECTION.
WE/RE STARTING TO SEE A LITTLE SWELL ENERGY FROM DISTANT HURRICANE
EDOUARD APPROACHING OUR WATERS FROM THE EAST...BUT AVERAGE WAVE
HEIGHTS WILL BE HELD TO AROUND 2 FT THROUGHOUT THE DAY. MARINERS
ARE ALERTED TO A FEW STRONGER STORMS WHICH CAN PRODUCE FREQUENT
LIGHTNING...HEAVY RAINS AND GUSTY WINDS.
TONIGHT...LONG PERIOD SWELLS FROM HURRICANE EDOUARD WILL BEGIN TO
AFFECT THE WATERS WITH PERIODS OF 11-14 SECONDS. SEAS OF 1-2 FT
WILL BUILD TO 2-4 FT NEARSHORE WATERS AND 4-5 FT OFFSHORE WATERS.
ATTM IT APPEARS SEAS WILL REMAIN BELOW SMALL CRAFT ADVISORY
THRESHOLDS...ALTHOUGH IT WILL BE CLOSE FOR THE GEORGIA OFFSHORE
WATERS.
WEDNESDAY AND THURSDAY...A COLD FRONT WILL PROGRESS INTO AND
THROUGH THE WATERS DURING THE MID WEEK PERIOD. LIGHT WINDS IN
ADVANCE OF THE FRONT WEDNESDAY WILL BECOME NORTH/NORTHEAST AND
INCREASE IN ITS WAKE BY THURSDAY. SEAS WILL BE COMPRISED MAINLY OF
LONG PERIOD SWELLS FROM DISTANT TROPICAL CYCLONE EDOUARD...AROUND
2 TO 4 FT WITHIN 20 NM AND 3 TO 5 FT FARTHER OFFSHORE.
FRIDAY THROUGH SUNDAY...THE PRESSURE GRADIENT WILL BECOME QUITE
PINCHED AS THE COLD FRONT STALLS FAR OFFSHORE AND REMAINS FAIRLY
STATIONARY ALONG THE PERIPHERY OF AN INLAND WEDGE OF HIGH
PRESSURE. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE FOR
PORTIONS OF THE MARINE ZONES FRIDAY AND SATURDAY...BEFORE
CONDITIONS MODERATE WITHIN A TRANSITIONING PATTERN BY SUNDAY.
RIP CURRENTS...LONG PERIOD SWELL FROM HURRICANE EDOUARD WILL
ARRIVE AT THE BEACHES LATE THIS AFTERNOON AND CONTINUE INTO
THURSDAY. THERE DOES NOT APPEAR TO BE MUCH MORE THAN ABOUT 1 OR 2 FT
SWELL THAT MAKES IT TO THE BEACHES BY LATE AFTERNOON...SO THE RIP
CURRENT RISK WILL REMAIN IN THE LOW CATEGORY FOR TODAY. LARGER
SWELLS AROUND 3 FT WILL OCCUR WEDNESDAY INTO THURSDAY AND THIS
WILL LEAD TO AN ENHANCED RISK OF RIP CURRENTS. FOR FRIDAY THROUGH
SUNDAY SWELL FROM EDOUARD WILL DIMINISH...BUT STRONGER NE WINDS
WILL OCCUR AND THIS MAY ALLOW FOR AN ELEVATED RISK OF RIP CURRENTS
TO AGAIN PREVAIL AT AREA BEACHES.
&&
.HYDROLOGY...
ONE MORE DAY FOR HEAVY RAIN AND POSSIBLE FLASH FLOODING IN PARTS
OF THE AREA. HIGH RESOLUTION MODELS ARE SHOWING A DISTINCT SIGNAL
THAT AN AREA OF HEAVY RAIN WILL SETUP IN THE AREA FROM SAVANNAH
SOUTH TO DARIEN AND OVER TO SPRINGFIELD AND GLENNVILLE FOR SEVERAL
HOURS THIS AFTERNOON ALONG A PINNED SEA BREEZE CIRCULATION.
ALTHOUGH STORM MOTIONS WILL BE FASTER THAN PREVIOUS DAYS...THE
POTENTIAL FOR NUMEROUS MESOSCALE BOUNDARY INTERACTIONS...STRONG
UPPER DIVERGENCE AND HIGH PWAT VALUES APPROACHING 2 STANDARD
DEVIATIONS ABOVE NORMAL FOR MID SEPTEMBER SUGGEST THERE IS A HIGH
POTENTIAL FOR EXCESSIVE HOURLY RAINFALL RATES EXCEEDING 2-3
IN/HR...WHICH IS NEAR OR HIGHER THAN THE LATEST 1-HR FLASH FLOOD
GUIDANCE. IN ADDITION...SOME AREAS HAVE ALREADY SEEN IN EXCESS OF
6 INCHES OVER THE PAST FEW DAYS.
A FLASH FLOOD WATCH HAS BEEN MAINTAINED FOR AREAS SOUTH OF I-16
IN SOUTHEAST GEORGIA AND THE COASTAL ZONES OF SOUTHERN SOUTH
CAROLINA THROUGH 8 PM EDT...AS THESE AREAS HAVE THE HIGHEST
POTENTIAL FOR FLASH FLOODING TODAY. THE COASTAL SOUTH CAROLINA
ZONES HAVE BEEN INCLUDED IN THE WATCH MAINLY TO ACCOUNT FOR
POSSIBLE HEAVY RAIN FALLING AROUND HIGH TIDE THIS AFTERNOON.
SIMILAR TO THE PAST FEW DAYS...ISOLATED RAIN AMOUNTS IN EXCESS OF
4 OR EVEN 5 INCHES WILL BE POSSIBLE.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR GAZ114>119-
137>141.
SC...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR SCZ048>052.
MARINE...NONE.
&&
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
HYDROLOGY...Hazardous weather outlook, Sep 16, 6:17 AM EDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 617 AM EDT TUE SEP 16 2014 AMZ330-350-352-354-374-GAZ087-088-099>101-SCZ040-042>045-047-171030- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON- INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER- 617 AM EDT TUE SEP 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ114>116-118-137-138-140-SCZ052-171030- TATTNALL-EVANS-INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY- INLAND MCINTOSH-TIDAL BERKELEY- 617 AM EDT TUE SEP 16 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ117-119-139-141-SCZ048>051-171030- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 617 AM EDT TUE SEP 16 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. RIP CURRENTS...THERE MAY BECOME AN ENHANCED RISK OF RIP CURRENTS DUE TO LONG PERIOD SWELLS FROM DISTANT HURRICANE EDOUARD WEDNESDAY AND THURSDAY...AND THEN DUE TO MODERATE TO STRONG NORTHEAST WINDS FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Sep 16, 2:30 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
230 PM EDT TUE SEP 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM HEAVY RAIN 1 WSW MOUNT PLEASANT 32.79N 79.88W
09/16/2014 U0.00 INCH CHARLESTON SC SOCIAL MEDIA
TWO LANES OF COLEMAN BLVD WERE BLOCKED BY HIGH WATER.
REPORTED BY LAW ENFORCEMENT VIA SOCIAL MEDIA.
&&
EVENT NUMBER CHS1401040
SPRThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 2:52 AM EDT | Dense Fog Advisory | CHS | Berkeley, Dorchester | 3 hr |
| Sep 16, 3:02 AM EDT | Flash Flood Watch | CHS | 19 hr | |
| Sep 16, 1:53 PM EDT | Areal Flood Advisory | CHS | Charleston | 112 min |
| Sep 16, 3:37 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 113 min |
| Sep 16, 4:42 PM EDT | Areal Flood Advisory | CHS | Beaufort, Jasper | 2 hr |
| Sep 16, 4:58 PM EDT | Areal Flood Advisory | CHS | Charleston, Dorchester | 2 hr |
| Sep 16, 5:11 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort | 25 min |
| Sep 16, 7:07 PM EDT | Areal Flood Advisory | CHS | Jasper | 113 min |
Nearby
Flash Flood Warnings in South Carolina, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.